Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Errata to D. H. Lehmer's ``Table errata: `Table des nombres composés vérifiant le théorème de Fermat pour le module 2 jusqu'à 100.000.000' by P. Poulet'' (Math. Comp. 25 (1971), no. 116, 944-945)


Author: J. D. Swift
Journal: Math. Comp. 26 (1972), 814
MSC: Primary 65A05; Secondary 10A99
Original Article: Math. Comp. 25 (1971), 943-945.
MathSciNet review: 0655816
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10A99

Retrieve articles in all journals with MSC: 65A05, 10A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0655816-4
PII: S 0025-5718(1972)0655816-4
Article copyright: © Copyright 1972 American Mathematical Society